Journal article icon

Journal article

TOWARDS THE CONTINUUM-LIMIT OF SU (2) LATTICE GAUGE-THEORY

Publication status:
Published

Actions


Access Document


Authors


PENDLETON, B More by this author
Expand authors...
Journal:
PHYSICS LETTERS B
Volume:
275
Issue:
3-4
Pages:
424-428
Publication date:
1992-01-30
DOI:
ISSN:
0370-2693
URN:
uuid:e368868e-76d6-471f-b830-41ddbfd73d00
Source identifiers:
324809
Local pid:
pubs:324809

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP